# SDR DL76L030719

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 53,880 hours, 8,377 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Unserviceable
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC SMOKE FUMES EMITTING FROM GASPER VENT NEXT TO OVERHEAD LIGHT IN FWD GALLEY. AFTER LIG TURNED OFF FUMES DISSAPATED SUSPECT LIGHT BALLAST. R/R BOTH BALLAST FOR F/C OVHD GALLEY LIGHT. BALLASTS ROBBED  FROM A/C 187. LIGHT CHECKS GOOD.
